X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2174) 2174
Conference Proceeding (25) 25
Book Chapter (21) 21
Dissertation (11) 11
Book / eBook (5) 5
Data Set (1) 1
Publication (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (1350) 1350
mathematics (1238) 1238
subdifferential (770) 770
optimization (556) 556
operations research & management science (450) 450
subdifferentials (298) 298
analysis (297) 297
mathematical analysis (209) 209
studies (198) 198
clarke subdifferential (187) 187
optimality conditions (162) 162
operations research/decision theory (155) 155
existence (147) 147
applications of mathematics (139) 139
nonsmooth analysis (139) 139
calculus (133) 133
calculus of variations and optimal control; optimization (129) 129
duality (126) 126
theory of computation (118) 118
convexity (115) 115
engineering, general (113) 113
banach-spaces (112) 112
convergence (112) 112
regularity (105) 105
stability (101) 101
subdifferential calculus (97) 97
inequalities (96) 96
49j52 (94) 94
banach space (93) 93
operators (90) 90
algorithms (88) 88
mathematical models (87) 87
equations (86) 86
metric regularity (86) 86
mathematical functions (85) 85
geometry (84) 84
approximate subdifferentials (81) 81
normal cone (81) 81
applied mathematics (79) 79
approximation (79) 79
mathematics, general (79) 79
convex analysis (76) 76
convex-functions (74) 74
sets (74) 74
variational analysis (73) 73
convex function (72) 72
differentiability (71) 71
operation research/decision theory (71) 71
hemivariational inequality (70) 70
spaces (69) 69
nonlinearity (67) 67
mathematical programming (66) 66
optimization problems (65) 65
nonsmooth optimization (64) 64
subdifferential operator (64) 64
optimization and control (63) 63
systems (63) 63
multifunctions (61) 61
mappings (60) 60
p-laplacian (60) 60
vector optimization (59) 59
computer science (58) 58
inclusions (58) 58
maximal monotone operator (58) 58
numerical analysis (58) 58
computer science, general (57) 57
49j53 (56) 56
computer science, software engineering (56) 56
convex functions (56) 56
limiting subdifferential (56) 56
optimal control (55) 55
economics / management science (54) 54
real functions (54) 54
mathematical methods in physics (53) 53
optimality condition (53) 53
constraint qualifications (52) 52
differential equations (52) 52
mathematical optimization (52) 52
automation & control systems (50) 50
hemivariational inequalities (50) 50
minimization (49) 49
calculus of variations and optimal control (48) 48
locally lipschitz function (48) 48
nonsmooth (48) 48
90c46 (47) 47
generalized subdifferential (47) 47
theorem (47) 47
theorems (45) 45
90c25 (43) 43
asplund spaces (43) 43
constraints (43) 43
subdifferential operators (43) 43
weak solution (43) 43
combinatorics (42) 42
functional analysis (42) 42
nonlinear programming (41) 41
critical point (40) 40
friction (40) 40
mapping (40) 40
convex (39) 39
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2231) 2231
French (4) 4
Japanese (4) 4
Chinese (1) 1
German (1) 1
Korean (1) 1
Portuguese (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Convex Analysis, ISSN 0944-6532, 2016, Volume 23, Issue 2, pp. 511 - 530
We extend the results of Correa, Garcia and Hantoute [6], dealing with the integration of nonconvex epi-pointed functions using the Fenchel subdifferential. In... 
MATHEMATICS | SUBDIFFERENTIALS
Journal Article
Journal of Convex Analysis, ISSN 0944-6532, 2019, Volume 26, Issue 1, pp. 189 - 200
In recent years there has been great interest in variational analysis of a class of nonsmooth functions called the minimal time function. In this paper we... 
Limiting subdifferential | Calmness | Singular subdifferential | ε-Fréchet subdifferential | Minimal time function | limiting subdifferential | MATHEMATICS | epsilon-Frechet subdifferential | singular subdifferential | calmness | SUBDIFFERENTIALS | DISTANCE FUNCTIONS
Journal Article
Computational Optimization and Applications, ISSN 0926-6003, 06/2017, Volume 67, Issue 2, pp. 421 - 442
Journal Article
SIAM JOURNAL ON OPTIMIZATION, ISSN 1052-6234, 2019, Volume 29, Issue 2, pp. 1714 - 1743
This work provides calculus rules for the Frechet and Mordukhovich subdifferentials of the pointwise supremum given by an arbitrary family of lower... 
MATHEMATICS, APPLIED | APPROXIMATE SUBDIFFERENTIALS | INFINITE SYSTEMS | RICH FAMILIES | supremum functions | REPRESENTATION | variational analysis and optimization | calculus rules | SEMIINFINITE | FINITE | SETS | TANGENTIAL EXTREMAL PRINCIPLES | CONSTRAINED OPTIMIZATION | subdifferentials
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 06/2011, Volume 83, Issue 3, pp. 637 - 658
Continuity of set‐valued maps is hereby revisited: after recalling some basic concepts of variational analysis and a short description of the state‐of‐the‐art,... 
MATHEMATICS | OPTIMIZATION | SUBDIFFERENTIALS | MULTIFUNCTIONS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 12/2009, Volume 360, Issue 2, pp. 704 - 710
A new approach to computing the Fréchet subdifferential and the limiting subdifferential of integral functionals is proposed. Thanks to this way, we obtain... 
spaces | Fenchel subdifferential | Integral functional | Limiting subdifferential | Fréchet subdifferential
Journal Article
Numerical Functional Analysis and Optimization, ISSN 0163-0563, 12/2018, Volume 39, Issue 16, pp. 1833 - 1854
Necessary optimality conditions for local Henig efficient and superefficient solutions of vector equilibrium problems involving equality, inequality, and set... 
Clarke subdifferential | Michel-Penot subdifferential | vector equilibrium problems | vector optimization problems | vector variational inequalities | local superefficient solutions | local Henig efficient solutions | Michel–Penot subdifferential | MATHEMATICS, APPLIED | CALCULUS | Banach space | Convexity | Nonlinear programming
Journal Article
Advances in Nonlinear Analysis, ISSN 2191-9496, 02/2012, Volume 1, Issue 1, pp. 47 - 120
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2020, Volume 481, Issue 1, p. 123445
This is the first of two closely related papers on transversality. Here we introduce the notion of tangential transversality of two closed subsets of a Banach... 
Lagrange multiplier rule | Tangential transversality | Nonseparation of sets | Intersection properties | MATHEMATICS | MATHEMATICS, APPLIED | APPROXIMATE SUBDIFFERENTIALS | Mathematics - Optimization and Control
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 02/2016, Volume 270, Issue 4, pp. 1361 - 1378
Asplund property of a Banach space X is characterized by the existence of a rich family, in the product X×X⁎, consisting of some carefully chosen separable... 
Rich family | Fréchet subdifferential | Asplund space | Separable reduction | MATHEMATICS | Frechet subdifferential
Journal Article
SIAM Journal on Optimization, ISSN 1052-6234, 2018, Volume 28, Issue 1, pp. 30 - 44
We continue the investigation of a general minimal time problem with a convex constant dynamics and a lower semicontinuous extended real-valued target function... 
Infimal convolution | Fréchet subdifferential | Minimal time projection | Legendre-Fenchel conjugate | Minimal time function | SPACE | MATHEMATICS, APPLIED | Frechet subdifferential | minimal time projection | FORMULA | minimal time function | infimal convolution | Mathematics
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 12/2017, Volume 456, Issue 2, pp. 1101 - 1122
We investigate several possibilities of obtaining a Łojasiewicz inequality for definable multifunctions and give some examples of applications thereof. In... 
Tame geometry | Multifunctions | Subdifferentials | Łojasiewicz inequality | MATHEMATICS | MATHEMATICS, APPLIED | ANALYTIC SETS | DIFFERENTIABILITY | Lojasiewicz inequality | KURATOWSKI CONVERGENCE
Journal Article
Journal of Optimization Theory and Applications, ISSN 0022-3239, 03/2019, Volume 180, Issue 3, pp. 775 - 786
Two criteria for the robust quasiconvexity of lower semicontinuous functions are established in terms of Frechet subdifferentials in Asplund spaces. The first... 
Quasiconvexity | Quasimonotone | Approximate mean value theorem | Robust quasiconvexity | Fréchet subdifferential | MATHEMATICS, APPLIED | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | Frechet subdifferential | MONOTONICITY | Mathematical analysis | Optimization | Criteria
Journal Article
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.